# SDR CA981202012

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Control
- Part number: AS2224
- Condition: Mislocated
- Location: Cargo Release
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WITH COLLECTIVE DOWN AND LOCKED, NOT ABLE TO FULLY ACTUATE THE EMERGENCY FUEL CUT-OFF LEVER.   THIS DUE TO INTERFERENCE BETWEEN THE EMERGENCY FUEL CUT-OFF LEVER AND THE MANUAL CARGO RELEASE LEVER LOCATED ON THE COLLECTIVE.  BOTH AIRCRAFT IN FLEET WERE AFFECTED.  PROBLEM EASILY CORRECTED BY RE-POSITIONING THE CARGO RELEASE LEVER ON COLLECTIVE.
